# SDR SIMA20130924005

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 29,726 hours, 25,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REAR FLASHLIGHT HOLDER BROKEN.  REPLACED AND OPS CHECK AFT F/A FLASH LIGHT BRACKET IAW AMM 33-50-16.  OPS CHECK GOOD.
